# SDR N6WA2022022501

- Difficulty date: February 6, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N559GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10073
- Aircraft time: 43,355 hours, 32,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: SH670311573
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOVE TEAM STRUCK LEFT SIDE OF AC AFT OF PAX DOOR WHILE TOWING AC. REPAIRED LH SKINDAMAGE BETWEEN FS 279 AND FS 409 STR 16L TO STR 20L IAW GOJET EO C550/700-53MR-059-OM MHIJ REO 670-53-21-2233 AND MHIRJ REO 67-51-00-085 MAJOR REPAIR
